Health & Wellness

Do Antibiotics make you Constipated or Poop More?

Do antibiotics make you constipated or poop more? If you’re like most people, you probably take antibiotics for various reasons. Maybe you’re trying to avoid getting sick in the first place, or you think that antibiotics will help cure your infection. However, antibiotics can also have adverse side effects.

Antibiotics can cause constipation in some people, but they mainly cause diarrhea, cramps, and nausea. This article will discuss the effects of antibiotics on the digestive system. We’ll also provide tips on how to avoid becoming poop more while taking antibiotics.

In This Article

  1. Do Antibiotics make you Constipated
  2. Do Antibiotics make you Poop more
  3. Do Antibiotics make you Poop Green
  4. Does Antibiotics make you Poop Black

Do Antibiotics make you Constipated?

Let’s take a closer look at do antibiotics make you constipated

Do Antibiotics make you Constipated

Antibiotics can cause constipation in some people, but mainly they cause diarrhea by altering the natural gut bacteria that helps with digestion.

When taking antibiotics, it’s essential to drink plenty of water and fiber-rich fluids to help flush the antibiotics out and prevent constipation. Additionally, eat high-fiber foods, such as fruits, vegetables, and whole grains.

Antibiotics can cause several side effects, one of which is poop more. Antibiotics can also increase the risk of other infections since the weakened immune system leaves people more vulnerable to such health problems.

If you’re taking antibiotics, be sure to eat high-fiber foods, such as fruits, vegetables, and whole grains, to prevent diarrhea and keep your gut bacteria healthy.

Do Antibiotics make you Poop more?

Yes, antibiotics can cause poop more. This is because they can disrupt the normal balance of intestinal flora, leading to bowel irregularity. By disrupting the balance of intestinal bacteria, antibiotics make you poop more and weird.

Luckily, there are ways to counteract this negative side effect. One of the simplest ways is to take probiotic supplements before and after antibiotics. Doing so will help restore the balance of gut bacteria and improve your digestion overall. Keep this in mind if you’re thinking of taking antibiotics in the near future!

Do Antibiotics make you Poop Green?

Antibiotics can cause diarrhea, and the antibiotics may cause your poop to turn green. There is not currently a cure for this condition, but you can try some of the following remedies to see if they help:

  • Drink plenty of fluids – This will help flush the antibiotics out of your system and restore balance.
  • Take over-the-counter anti-diarrhea medications – These medications can help relieve the symptoms of diarrhea and may help brighten your poop color.
  • Eat high-fiber foods- A high fiber may help soften your stool and make it easier to pass.
  • Consult with a doctor – Sometimes, a change in diet or antibiotics can correct the coloration of poop. If this does not work, consult a doctor.

Does Antibiotics make you Poop Black?

Antibiotics can indeed cause black stools in some people. This is only for a short time and will not harm you. When you stop taking antibiotics, your stools will return to normal. Some researchers confirmed that the antibiotics kill harmful bacteria in the gut, which then causes the bowel to produce black feces.

However, more research is needed to confirm. In the meantime, if you experience black stools after taking antibiotics, it’s best to talk to your doctor about it.

In Closing

If you’re experiencing constipation or diarrhea after taking antibiotics, it’s essential to speak with your doctor to rule out any underlying causes. If antibiotics are causing your constipation (rarely in some people), you may need to discontinue taking them and see if that resolves the issue. If not, your doctor may recommend other treatments.

Be sure to read: Prune Juice Butter Bomb for Constipation

Read Next

  1. Fast working laxatives
  2. Yellow feet bottom
  3. Hot stone massage benefits and effects
  4. How to healing cracked lip corners overnight

References

  1. Antibiotic-Associated Diarrhea
  2. Managing antibiotic associated diarrhoea
  3. Emerging Insights into Antibiotic-Associated Diarrhea and Clostridium difficile Infection through the Lens of Microbial Ecology

Dr Maria

MD. Board Certified physician. Fellowship In Family Medicine UK. 8 years of medical experience in Lifestyle-related health disorders. Graduated from AIIMS – All India Institute Of Medical Science, INDIA

Related Articles

Back to top button